Carleman estimates for the Laplace-Beltrami equation on complex manifolds
Publications Mathématiques de l'IHÉS, Volume 25 (1965), pp. 81-130.
@article{PMIHES_1965__25__81_0,
     author = {Andreotti, Aldo and Vesentini, Edoardo},
     title = {Carleman estimates for the {Laplace-Beltrami} equation on complex manifolds},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {81--130},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {25},
     year = {1965},
     zbl = {0138.06604},
     mrnumber = {30 #5333},
     language = {en},
     url = {http://archive.numdam.org/item/PMIHES_1965__25__81_0/}
}
TY  - JOUR
AU  - Andreotti, Aldo
AU  - Vesentini, Edoardo
TI  - Carleman estimates for the Laplace-Beltrami equation on complex manifolds
JO  - Publications Mathématiques de l'IHÉS
PY  - 1965
DA  - 1965///
SP  - 81
EP  - 130
VL  - 25
PB  - Institut des Hautes Études Scientifiques
UR  - http://archive.numdam.org/item/PMIHES_1965__25__81_0/
UR  - https://zbmath.org/?q=an%3A0138.06604
UR  - https://www.ams.org/mathscinet-getitem?mr=30 #5333
LA  - en
ID  - PMIHES_1965__25__81_0
ER  - 
%0 Journal Article
%A Andreotti, Aldo
%A Vesentini, Edoardo
%T Carleman estimates for the Laplace-Beltrami equation on complex manifolds
%J Publications Mathématiques de l'IHÉS
%D 1965
%P 81-130
%V 25
%I Institut des Hautes Études Scientifiques
%G en
%F PMIHES_1965__25__81_0
Andreotti, Aldo; Vesentini, Edoardo. Carleman estimates for the Laplace-Beltrami equation on complex manifolds. Publications Mathématiques de l'IHÉS, Volume 25 (1965), pp. 81-130. http://archive.numdam.org/item/PMIHES_1965__25__81_0/

[1] A. Andreotti, Coomologia sulle varietà complesse, II : Summer course on "Funzioni e varietà complesse" sponsored by C.I.M.E., Varenna (Italy), Summer 1963, Edizioni Cremonese, Roma. | Zbl

[2] A. Andreotti et H. Grauert, Théorèmes de finitude pour la cohomologie des espaces complexes, Bull. Soc. Math. France, 90 (1962), 193-259. | Numdam | MR | Zbl

[3] A. Andreotti et E. Vesentini, Sopra un teorema di Kodaira, Ann. Sc. Norm. Sup. Pisa (3) 15 (1961), 283-309. | Numdam | MR | Zbl

[4] A. Andreotti et E. Vesentini, Les théorèmes fondamentaux de la théorie des espaces holomorphiquement complets, Séminaire Ehresmann, 4 (1962-1963), 1-31, Paris, Secrétariat Mathématique. | Numdam

[5] A. Andreotti et E. Vesentini, Disuguaglianze di Carleman sopra una varietà complessa, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Nat. (8), 35 (1963), 431-434. | MR | Zbl

[6] N. Bourbaki, Espaces vectoriels topologiques, chap. I-IV, Hermann, Paris, 1953 et 1955.

[7] E. Calabi and E. Vesentini, On compact, locally symmetric Kähler manifols, Ann. of Math., 71 (1960), 472-507. | MR | Zbl

[8] T. Carleman, Sur un problème d'unicité pour les systèmes d'équations aux dérivées partielles à deux variables indépendantes, Ark. Mat. Astr. och Fys., 26 B (1939), n° 17, 1-9 = Édition complète des articles, Malmö, 1960 497-505. | JFM | MR | Zbl

[9] J. Dieudonné et L. Schwartz, La dualité dans les espaces (F) et (ℒF), Ann. Inst. Fourier, Grenoble, 1 (1950), 61-101. | Numdam | MR | Zbl

[10] K. O. Friedrichs, On the differentiability of the solutions of linear elliptic differential equations, Comm. Pure Applied Math., 6 (1953), 299-325. | MR | Zbl

[11] A. Grothendieck, Espaces vectoriels topologiques, 2e éd., Publicação da Sociedade de Matemática de S. Paulo, São Paulo, 1958. | MR | Zbl

[12] F. Hirzebruch, Neue topologische Methoden in der algebraischen Geometrie, Berlin, Springer, 1956. | MR | Zbl

[13] L. Hörmander, On the uniqueness of Cauchy problem, Math. Scand., 6 (1958), 213-225. | MR | Zbl

[14] K. Kodaira, On a differential geometric method in the theory of analytic stacks, Proc. Nat. Acad. Sci. U.S.A., 39 (1953), 1268-1273. | MR | Zbl

[15] G. Köthe, Topologische lineare Räume, I, Berlin, Springer, 1960. | Zbl

[16] E. Magenes e G. Stampacchia, I problemi al contorno per le equazioni differenziali di tipo ellittico, Ann. Sc. Norm. Sup. Pisa (3), 12 (1958), 247-358. | Numdam | MR | Zbl

[17] L. Schwartz, Homomorphismes et applications complètement continues, C. R. Acad. Sci. Paris, 236 (1953), 2472-2473. | MR | Zbl

[18] J. Sebastião E Silva, Su certe classi di spazi localmente convessi importanti per le applicazioni, Rend. Math. e Appl. (5) 14 (1955), 398-410. | Zbl

[19] Séminaire H. Cartan, 1953-1954, Paris, École Normale Supérieure ; Cambridge, Mass., Mathematics Department of M.I.T., 1955.

[20] J.-P. Serre, Un théorème de dualité, Comment. Math. Helv., 29 (1955), 9-26. | MR | Zbl

[21] E. Vesentini, Coomologia sulle varietà complesse, I : Summer course on "Funzioni e varietà complesse" sponsored by C.I.M.E., Varenna (Italy), Summer 1963, Edizioni Cremonese, Roma. | Zbl

[22] A. Weil, Introduction à l'étude des variétés kählériennes, Hermann, Paris, 1958. | Zbl

[23] K. Yano and S. Bochner, Curvature and Betti numbers, Ann. of Math. Studies, n° 32, Princeton University Press, 1953. | MR | Zbl

[24] G. Zin, Esistenza e rappresentazione di funzioni analitiche, le quali, su una curva di Jordan, si riducono a una funzione assegnata, Ann. di Mat. (4) 34 (1953), 365-405. | MR | Zbl